What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before the first event at Aug 9, 9:32 AM CST, 1 hour 13 minutes earlier.
Area forecast discussion, Aug 9, 9:32 AM CST, 1 hour 13 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
1032 AM CDT Mon Aug 9 2021
.SYNOPSIS...
Issued at 244 AM CDT Mon Aug 9 2021
Scattered showers and storms will affect the area this morning,
with locally heavy rain possible. Strong to severe storms could
affect parts of northern and central IL, primarily north of I-74,
late this afternoon and evening. Otherwise, hot and humid
conditions will prevail this afternoon, with heat indices between
95 and 100 degrees. The hot and humid, and unsettled weather
pattern, will persist through mid week. Dangerously high heat
indices above 105 degrees are possible Tuesday.
&&
.UPDATE...
Issued at 1032 AM CDT Mon Aug 9 2021
Surface analysis this morning depicts low pressure centered over the
tri-state region of WI, IA, and MN. Showers and storms are noted
across northern IL along and south of a warm front. Showers and
storms are also ongoing across east-central and southeast IL, tied
to remnant moisture transport with a waning LLJ. Expect this
activity to gradually taper off and spread east through early
afternoon. The question remains on how far east clearing will get
today. As of 15Z, low clouds have started scattering out across
western IL with a thin blanket of cirrus still present.
Temperatures are anticipated to remain highest across the
aforementioned areas of clearing, with heat indices possibly
exceeding 100 across these areas. Heat indices should remain below
Heat Advisory criteria today, but tomorrow will likely need a
heat headline. Additional chances for storms remain possible this
evening, though there remains uncertainty how far south said
storms will get. A few runs of the latest CAMs suggest much of
this activity will stay north of the local area as it follows the
CAPE gradient which will be collocated with the better shear. Will
be evaluating this closely throughout the day.
&&
.SHORT TERM...(Today and tonight)
ISSUED AT 244 AM CDT Mon Aug 9 2021
Scattered showers and storms have redeveloped over the area
overnight and early this morning, in response to a convergent
30-40 kt LLJ oriented from MO into central IL. This has provided
good moisture transport in the 925-850 mb layer, and will persist
for the next several hours until the jet diurnally weakens after
sunrise. Pockets of locally heavy rain will be the concern this
morning as PWs remain high at 1.8-2.0" (highest SE IL) even after
last evenings MCS. Radar estimates show rainfall rates at 1-2"/hr
recently in Clay Co. so isolated flash flooding possible where
training storms occur. Expect convection to diminish from the
west, finally fading out over east/SE IL by midday.
The bulk of the afternoon should be quiet, as attention turns to
the north and a seasonably strong shortwave trof tracking into the
southern Great Lakes. A shortwave rotating through the base of
the trof in southern WI is expected to form convection in northern
IL during the afternoon to early evening. The airmass will be
characterized by high instability and moderate deep layer shear in
this region, leading to potential supercell development. HREF and
individual CAMs keep most of this activity just northeast of the
CWA as it dives southeast along the CAPE gradient through the
evening. Locations near and northeast of I-74 bear watching if
storms can propagate far enough south and pose an evening severe
weather threat. This is the area outlined by the SPC Day 1 Slight
Risk.
Highs today will be dependent on the amount/speed of clearing
after morning convection, so have trended highs from 85 in east
central IL to near 90 in west central IL. Dewpoints will be
oppressively high due to the recent rains and evapotranspiration,
in the mid 70s. This will result in 95-100F afternoon heat
indices. Winds remain high for the season in southwest gradient
flow with 20-25 mph gusts.
.LONG TERM...(Tuesday through Sunday)
ISSUED AT 244 AM CDT Mon Aug 9 2021
Dangerous heat and humidity is still on track for Tuesday, when
mid level flow turns zonal and southwest flow persists below 900
mb. Mid to upper 70s dewpoints will combine with highs in the
lower 90s for 103-108F heat indices, so a Heat Advisory will
likely be needed. Convective trends are more uncertain due to lack
of a trigger, though with a very unstable airmass if something
goes up along a remnant boundary or subtle wave, damaging wind
gusts possible and noted by SPC Day 2 slight risk CWA-wide.
Temperature trends are similar for Wednesday and Thursday with no
change in the synoptic pattern, so aside from convective
influences, we may be near Heat Advisory criteria again. Regarding
convection, low amplitude waves in the quasi-zonal flow will keep
thunderstorm chances in the forecast Tuesday night through
Thursday night. Difficult to pin down timing specifics with a
spread in model solutions, so chance pops are warranted. Given the
very moist and unstable airmass, severe and heavy rain threats
will be monitored.
Medium range guidance continues to depict a late week pattern
change, as the upper level jet dives into the Great Lakes, pushing a
cold front through the region Thursday night or Friday. NBM pops
with the frontal passage are low due to better dynamics well off
to the east. Surface high pressure then builds across the Midwest
next weekend, bringing in a cooler and less humid airmass.
&&
.AVIATION...(For the 12Z TAFS through 12Z Tuesday morning)
Issued at 522 AM CDT Mon Aug 9 2021
Scattered showers and storms will be common at the terminals this
morning, most numerous at DEC and CMI. The trend has been for IFR
ceilings to become dominant from west to east, and feel this will
continue for the next few hours as the low level jet feeds
moisture into the region. The jet will weaken mid morning, causing
the convection to dissipate and ceilings to rise to MVFR and
eventually VFR this afternoon. Another weather system over
northern IL this afternoon, will bring a potential for scattered
storms as far south as PIA/BMI/CMI this evening and have included
VCTS for this. South to southwest winds to remain 10+ kt through
the forecast with periodic gusts near 20 kt.
&&
.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
UPDATE...NMB
SYNOPSIS...25
SHORT TERM...25
LONG TERM...25
AVIATION...25
Hazardous weather outlook, Aug 9, 4:28 AM CST, 6 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
528 AM CDT Mon Aug 9 2021
ILZ028>031-037-038-043>046-101100-
Champaign-De Witt-Marshall-McLean-Peoria-Piatt-Stark-Tazewell-
Vermilion-Woodford-
528 AM CDT Mon Aug 9 2021
This Hazardous Weather Outlook is for portions of central
Illinois and east central Illinois.
.DAY ONE...TODAY AND TONIGHT...
Periods of thunderstorms are expected to diminish during the day,
but another round of storms is expected tonight. Heavy rain may
cause localized flooding. The storms this evening have the
potential to be severe. Damaging winds are the main concern, but
an isolated tornado is not out of the question.
Outside of the storms, the heat index is expected to range from 95
to 100 degrees this afternoon.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
Periodic thunderstorms are expected through mid week. Some of the
storms Tuesday evening may be severe, with damaging winds the main
concern. A few strong to severe storms are also possible on
Wednesday.
Heat index values of 105 to 110 degrees are expected Tuesday, and
will be around 100 degrees Wednesday and Thursday afternoons.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be required this evening, with the most
likely time frame from 7 pm to midnight.
ILZ027-036-040>042-047>053-101100-
Cass-Christian-Fulton-Knox-Logan-Macon-Mason-Menard-Morgan-
Sangamon-Schuyler-Scott-
528 AM CDT Mon Aug 9 2021
This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.
.DAY ONE...TODAY AND TONIGHT...
Periods of thunderstorms are expected to diminish during the day,
but another round of storms is expected tonight. Heavy rain may
cause localized flooding. Some of the storms overnight may be on
the strong side.
Outside of the storms, the heat index is expected to range from
100 to 105 degrees this afternoon.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
Periodic thunderstorms are expected through mid week. Some of the
storms Tuesday night may be severe, with damaging winds the main
concern. A few strong to severe storms are also possible on
Wednesday.
Heat index values of 105 to 110 degrees are expected Tuesday, and
will be around 100 degrees Wednesday and Thursday afternoons.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed overnight.
ILZ054>057-061>063-066>068-071>073-101100-
Clark-Clay-Coles-Crawford-Cumberland-Douglas-Edgar-Effingham-
Jasper-Lawrence-Moultrie-Richland-Shelby-
528 AM CDT Mon Aug 9 2021
This Hazardous Weather Outlook is for portions of east central
Illinois and southeast Illinois.
.DAY ONE...TODAY AND TONIGHT...
Periods of thunderstorms are expected to diminish during the day,
but another round of storms is expected tonight. Heavy rain may
cause localized flooding. Some of the storms overnight may be on
the strong side.
Outside of the storms, the heat index is expected to range from
95 to 100 degrees.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
Periodic thunderstorms are expected through mid week. Some of the
storms Tuesday night may be severe, with damaging winds the main
concern. A few strong to severe storms are also possible on
Wednesday.
Heat index values around 105 degrees are expected each afternoon
from Tuesday through Thursday.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed overnight.
Geelhart
In the hours before
Local storm report, Aug 9, 9:16 AM CST, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1016 AM CDT MON AUG 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM HEAVY RAIN 2 SSW SWEETWATER 40.02N 89.72W
08/09/2021 M1.58 INCH MENARD IL MESONET
&&
SBLocal storm report, Aug 9, 9:17 AM CST, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1017 AM CDT MON AUG 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 2 ENE STOY 39.00N 87.80W
08/09/2021 M1.80 INCH CRAWFORD IL MESONET
&&
SBLocal storm report, Aug 9, 9:18 AM CST, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1018 AM CDT MON AUG 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM HEAVY RAIN JACKSONVILLE 39.73N 90.23W
08/09/2021 M2.90 INCH MORGAN IL MESONET
&&
SBLocal storm report, Aug 9, 9:41 AM CST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1041 AM CDT MON AUG 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM HEAVY RAIN 4 NE JANESVILLE 39.42N 88.19W
08/09/2021 M1.41 INCH COLES IL COCORAHS
COCORAHS STATION IL-CE-8 CHARLESTON 4.7 SSW.
0853 AM HEAVY RAIN 4 SSW ALTAMONT 39.00N 88.77W
08/09/2021 M1.34 INCH EFFINGHAM IL COCORAHS
COCORAHS STATION IL-EF-29 ALTAMONT 3.8 SSW.
0815 AM HEAVY RAIN 2 W RIVERTON 39.85N 89.58W
08/09/2021 M2.06 INCH SANGAMON IL COCORAHS
COCORAHS STATION IL-SG-4 2 W RIVERTON.
0800 AM HEAVY RAIN 2 SSW CAPITAL AIRPORT 39.81N 89.69W
08/09/2021 M1.50 INCH SANGAMON IL COCORAHS
COCORAHS STATION IL-SG-57 3.0 NW
SPRINGFIELD.
0800 AM HEAVY RAIN 2 NE OLNEY 38.75N 88.07W
08/09/2021 M1.32 INCH RICHLAND IL COCORAHS
COCORAHS STATION IL-RC-6 OLNEY 1.5 NE.
0800 AM HEAVY RAIN 2 NNE ARROWSMITH 40.47N 88.62W
08/09/2021 M1.21 INCH MCLEAN IL COCORAHS
COCORAHS STATION IL-MCL-2 ARROWSMITH 1.7
NNE.
0800 AM HEAVY RAIN 3 WNW EFFINGHAM 39.13N 88.59W
08/09/2021 M1.31 INCH EFFINGHAM IL COCORAHS
COCORAHS STATION IL-EF-6 EFFINGHAM 2.3 WNW.
0800 AM HEAVY RAIN 2 NNW GERMANTOWN HILLS 40.79N 89.49W
08/09/2021 M1.62 INCH WOODFORD IL COCORAHS
COCORAHS STATION IL-WF-24 METAMORA 6.4 W.
0800 AM HEAVY RAIN WILLIAMSVILLE 39.95N 89.55W
08/09/2021 M3.63 INCH SANGAMON IL COCORAHS
COCORAHS STATION IL-SG-65 WILLIAMSVILLE 0.4
ESE.
0800 AM HEAVY RAIN 4 SSW MOUNT PULASKI 39.96N 89.32W
08/09/2021 M1.31 INCH LOGAN IL COCORAHS
COCORAHS STATION IL-LG-51 MOUNT PULASKI 4.1
SSW.
0800 AM HEAVY RAIN 3 SW EMDEN 40.26N 89.52W
08/09/2021 M1.08 INCH LOGAN IL COCORAHS
COCORAHS STATION IL-LG-3 EMDEN 2.9 SW.
0735 AM HEAVY RAIN 1 SSW GERMANTOWN HILLS 40.76N 89.47W
08/09/2021 M1.26 INCH WOODFORD IL COCORAHS
COCORAHS STATION IL-WF-3 GERMANTOWN HILLS
0.5 SSW.
0730 AM HEAVY RAIN 3 WSW TOWANDA 40.55N 88.95W
08/09/2021 M1.85 INCH MCLEAN IL COCORAHS
COCORAHS STATION IL-MCL-38 NORMAL 3.6 NE.
0730 AM HEAVY RAIN 1 WSW ROCHESTER 39.74N 89.56W
08/09/2021 M1.12 INCH SANGAMON IL COCORAHS
COCORAHS STATION IL-SG-67 ROCHESTER 1.0 SW.
0730 AM HEAVY RAIN 1 N ATHENS 39.98N 89.73W
08/09/2021 M3.24 INCH MENARD IL COCORAHS
COCORAHS STATION IL-ME-9 ATHENS 1.0 N.
0730 AM HEAVY RAIN 2 E SOUTHERN VIEW 39.76N 89.61W
08/09/2021 M2.12 INCH SANGAMON IL COCORAHS
COCORAHS STATION IL-SG-66 SPRINGFIELD 2.2
SE.
0711 AM HEAVY RAIN 1 WNW SOUTH JACKSONVILL 39.72N 90.25W
08/09/2021 M1.08 INCH MORGAN IL COCORAHS
COCORAHS STATION IL-MG-9 JACKSONVILLE 1.2
SW.
0700 AM HEAVY RAIN 2 W LELAND GROVE 39.77N 89.72W
08/09/2021 M2.35 INCH SANGAMON IL COCORAHS
COCORAHS STATION IL-SG-34 3 NE CURRAN.
0700 AM HEAVY RAIN 3 N SHIRLEY 40.46N 89.06W
08/09/2021 M2.50 INCH MCLEAN IL COCORAHS
COCORAHS STATION IL-MCL-39 BLOOMINGTON 5.0
WSW.
0700 AM HEAVY RAIN 1 WSW LAWRENCEVILLE 38.72N 87.71W
08/09/2021 M1.13 INCH LAWRENCE IL COCORAHS
COCORAHS STATION IL-LW-3 1 W LAWRENCEVILLE.
0700 AM HEAVY RAIN 2 E SOUTH JACKSONVILLE 39.71N 90.19W
08/09/2021 M2.47 INCH MORGAN IL COCORAHS
COCORAHS STATION IL-MG-14 JACKSONVILLE 2.6
SE.
0700 AM HEAVY RAIN WATSON 39.02N 88.57W
08/09/2021 M1.33 INCH EFFINGHAM IL COCORAHS
COCORAHS STATION IL-EF-28 WATSON 0.1 S.
0700 AM HEAVY RAIN 3 S SECOR 40.69N 89.13W
08/09/2021 M1.35 INCH WOODFORD IL COCORAHS
COCORAHS STATION IL-WF-22 SECOR 3.4 S.
0700 AM HEAVY RAIN 4 W KAPPA 40.67N 89.09W
08/09/2021 M1.17 INCH WOODFORD IL COCORAHS
COCORAHS STATION IL-WF-18 EL PASO 6.2 SW.
0700 AM HEAVY RAIN 1 W CONGERVILLE 40.61N 89.22W
08/09/2021 M2.06 INCH WOODFORD IL COCORAHS
COCORAHS STATION IL-WF-16 CONGERVILLE 0.6
WSW.
0700 AM HEAVY RAIN 4 WNW LELAND GROVE 39.80N 89.74W
08/09/2021 M2.36 INCH SANGAMON IL COCORAHS
COCORAHS STATION IL-SG-46 4 NNE CURRAN.
0700 AM HEAVY RAIN 3 W LELAND GROVE 39.78N 89.73W
08/09/2021 M1.64 INCH SANGAMON IL COCORAHS
COCORAHS STATION IL-SG-17 SPRINGFIELD 4.4 W.
0700 AM HEAVY RAIN 1 SSE NORMAL 40.50N 88.98W
08/09/2021 M1.72 INCH MCLEAN IL COCORAHS
COCORAHS STATION IL-MCL-63 NORMAL 1.7 SE.
0700 AM HEAVY RAIN CARLOCK 40.58N 89.13W
08/09/2021 M5.11 INCH MCLEAN IL COCORAHS
COCORAHS STATION IL-MCL-59 CARLOCK 0.1 ESE.
0700 AM HEAVY RAIN 3 SW BLOOMINGTON 40.45N 89.03W
08/09/2021 M2.31 INCH MCLEAN IL COCORAHS
COCORAHS STATION IL-MCL-50 BLOOMINGTON 3.8
SW.
0700 AM HEAVY RAIN 2 WSW CENTRAL ILLINOIS 40.47N 88.95W
08/09/2021 M3.64 INCH MCLEAN IL COCORAHS
COCORAHS STATION IL-MCL-48 BLOOMINGTON 1.5
ESE.
0700 AM HEAVY RAIN NORMAL 40.50N 88.99W
08/09/2021 M1.29 INCH MCLEAN IL COCORAHS
COCORAHS STATION IL-MCL-46 NORMAL 1.1 SSE.
0700 AM HEAVY RAIN LEXINGTON 40.64N 88.78W
08/09/2021 M1.36 INCH MCLEAN IL COCORAHS
COCORAHS STATION IL-MCL-28 LEXINGTON 0.5
SSE.
0700 AM HEAVY RAIN 1 NW PANA 39.40N 89.09W
08/09/2021 M1.14 INCH CHRISTIAN IL COCORAHS
COCORAHS STATION IL-CN-15 PANA.
0700 AM HEAVY RAIN 2 W DANVERS 40.53N 89.21W
08/09/2021 M4.95 INCH MCLEAN IL COCORAHS
COCORAHS STATION IL-MCL-9 DANVERS 1.7 WNW.
0700 AM HEAVY RAIN 2 WNW NORMAL 40.53N 89.02W
08/09/2021 M2.43 INCH MCLEAN IL COCORAHS
COCORAHS STATION IL-MCL-66 NORMAL 1.4 WNW.
0700 AM HEAVY RAIN 3 W EDINBURG 39.65N 89.45W
08/09/2021 M1.76 INCH CHRISTIAN IL COCORAHS
COCORAHS STATION IL-CN-4 EDINBURG 3.0 W.
0700 AM HEAVY RAIN MORRISONVILLE 39.41N 89.45W
08/09/2021 M1.12 INCH CHRISTIAN IL COCORAHS
COCORAHS STATION IL-CN-13 MORRISONVILLE 0.5
SSE.
0630 AM HEAVY RAIN PETERSBURG 40.01N 89.85W
08/09/2021 M3.33 INCH MENARD IL COCORAHS
COCORAHS STATION IL-ME-12 PETERSBURG 0.2 W.
0620 AM HEAVY RAIN 1 WNW SPRINGFIELD 39.81N 89.66W
08/09/2021 M1.79 INCH SANGAMON IL COCORAHS
COCORAHS STATION IL-SG-52 SPRINGFIELD 1.9
NNW.
0615 AM HEAVY RAIN 3 N SALISBURY 39.93N 89.80W
08/09/2021 M1.85 INCH MENARD IL COCORAHS
COCORAHS STATION IL-ME-8 PETERSBURG 6.5 SSE.
0610 AM HEAVY RAIN 2 NNW CENTRAL ILLINOIS 40.50N 88.93W
08/09/2021 M3.01 INCH MCLEAN IL COCORAHS
COCORAHS STATION IL-MCL-17 BLOOMINGTON 2.7
NE.
0600 AM HEAVY RAIN 2 S CENTRAL ILLINOIS AI 40.45N 88.91W
08/09/2021 M1.87 INCH MCLEAN IL COCORAHS
COCORAHS STATION IL-MCL-56 BLOOMINGTON 3.9
ESE.
&&Local storm report, Aug 9, 9:49 AM CST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1049 AM CDT MON AUG 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM HEAVY RAIN 5 SW BERRY 39.67N 89.54W
08/09/2021 M1.60 INCH SANGAMON IL PUBLIC
&&
SBLocal storm report, Aug 9, 9:58 AM CST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1058 AM CDT MON AUG 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM HEAVY RAIN 2 SE AUBURN 39.58N 89.72W
08/09/2021 M1.77 INCH SANGAMON IL MESONET
0930 AM HEAVY RAIN 4 NE JANESVILLE 39.42N 88.19W
08/09/2021 M1.41 INCH COLES IL COCORAHS
COCORAHS STATION IL-CE-8 CHARLESTON 4.7 SSW.
0853 AM HEAVY RAIN 4 SSW ALTAMONT 39.00N 88.77W
08/09/2021 M1.34 INCH EFFINGHAM IL COCORAHS
COCORAHS STATION IL-EF-29 ALTAMONT 3.8 SSW.
0830 AM HEAVY RAIN SPRINGFIELD 39.80N 89.65W
08/09/2021 M2.30 INCH SANGAMON IL PUBLIC
24 HOUR TOTAL.
0815 AM HEAVY RAIN 2 W RIVERTON 39.85N 89.58W
08/09/2021 M2.06 INCH SANGAMON IL COCORAHS
COCORAHS STATION IL-SG-4 2 W RIVERTON.
0800 AM HEAVY RAIN 3 SW EMDEN 40.26N 89.52W
08/09/2021 M1.08 INCH LOGAN IL COCORAHS
COCORAHS STATION IL-LG-3 EMDEN 2.9 SW.
0800 AM HEAVY RAIN 4 SSW MOUNT PULASKI 39.96N 89.32W
08/09/2021 M1.31 INCH LOGAN IL COCORAHS
COCORAHS STATION IL-LG-51 MOUNT PULASKI 4.1
SSW.
0800 AM HEAVY RAIN WILLIAMSVILLE 39.95N 89.55W
08/09/2021 M3.63 INCH SANGAMON IL COCORAHS
COCORAHS STATION IL-SG-65 WILLIAMSVILLE 0.4
ESE.
0800 AM HEAVY RAIN 2 NNW GERMANTOWN HILLS 40.79N 89.49W
08/09/2021 M1.62 INCH WOODFORD IL COCORAHS
COCORAHS STATION IL-WF-24 METAMORA 6.4 W.
0800 AM HEAVY RAIN 3 WNW EFFINGHAM 39.13N 88.59W
08/09/2021 M1.31 INCH EFFINGHAM IL COCORAHS
COCORAHS STATION IL-EF-6 EFFINGHAM 2.3 WNW.
0800 AM HEAVY RAIN 2 NNE ARROWSMITH 40.47N 88.62W
08/09/2021 M1.21 INCH MCLEAN IL COCORAHS
COCORAHS STATION IL-MCL-2 ARROWSMITH 1.7
NNE.
0800 AM HEAVY RAIN 2 NE OLNEY 38.75N 88.07W
08/09/2021 M1.32 INCH RICHLAND IL COCORAHS
COCORAHS STATION IL-RC-6 OLNEY 1.5 NE.
0800 AM HEAVY RAIN 2 SSW CAPITAL AIRPORT 39.81N 89.69W
08/09/2021 M1.50 INCH SANGAMON IL COCORAHS
COCORAHS STATION IL-SG-57 3.0 NW
SPRINGFIELD.
0800 AM HEAVY RAIN 4 SW ROCHESTER 39.70N 89.59W
08/09/2021 M1.85 INCH SANGAMON IL MESONET
0800 AM HEAVY RAIN 2 E SOUTHERN VIEW 39.76N 89.60W
08/09/2021 M2.19 INCH SANGAMON IL CO-OP OBSERVER
CO-OP OBSERVER STATION SPNI2 LAKE
SPRINGFIELD.
0735 AM HEAVY RAIN 1 SSW GERMANTOWN HILLS 40.76N 89.47W
08/09/2021 M1.26 INCH WOODFORD IL COCORAHS
COCORAHS STATION IL-WF-3 GERMANTOWN HILLS
0.5 SSW.
0730 AM HEAVY RAIN JACKSONVILLE 39.73N 90.23W
08/09/2021 M1.83 INCH MORGAN IL PUBLIC
24 HOUR TOTAL.
0730 AM HEAVY RAIN 2 E SOUTHERN VIEW 39.76N 89.61W
08/09/2021 M2.12 INCH SANGAMON IL COCORAHS
COCORAHS STATION IL-SG-66 SPRINGFIELD 2.2
SE.
0730 AM HEAVY RAIN 1 N ATHENS 39.98N 89.73W
08/09/2021 M3.24 INCH MENARD IL COCORAHS
COCORAHS STATION IL-ME-9 ATHENS 1.0 N.
0730 AM HEAVY RAIN 1 WSW ROCHESTER 39.74N 89.56W
08/09/2021 M1.12 INCH SANGAMON IL COCORAHS
COCORAHS STATION IL-SG-67 ROCHESTER 1.0 SW.
0730 AM HEAVY RAIN 3 WSW TOWANDA 40.55N 88.95W
08/09/2021 M1.85 INCH MCLEAN IL COCORAHS
COCORAHS STATION IL-MCL-38 NORMAL 3.6 NE.
0730 AM HEAVY RAIN 5 ENE RUSHVILLE 40.14N 90.48W
08/09/2021 M2.22 INCH SCHUYLER IL MESONET
0730 AM HEAVY RAIN 2 SSW SWEETWATER 40.02N 89.72W
08/09/2021 M1.58 INCH MENARD IL MESONET
0730 AM HEAVY RAIN LOAMI 39.68N 89.85W
08/09/2021 M2.54 INCH SANGAMON IL MESONET
0730 AM HEAVY RAIN 2 ESE CHATHAM 39.67N 89.67W
08/09/2021 M2.84 INCH SANGAMON IL TRAINED SPOTTER
0711 AM HEAVY RAIN 1 WNW SOUTH JACKSONVILL 39.72N 90.25W
08/09/2021 M1.08 INCH MORGAN IL COCORAHS
COCORAHS STATION IL-MG-9 JACKSONVILLE 1.2
SW.
0700 AM HEAVY RAIN SULLIVAN 39.60N 88.61W
08/09/2021 M2.10 INCH MOULTRIE IL PUBLIC
24 HOUR TOTAL, STILL RAINING.
0700 AM HEAVY RAIN MORRISONVILLE 39.41N 89.45W
08/09/2021 M1.12 INCH CHRISTIAN IL COCORAHS
COCORAHS STATION IL-CN-13 MORRISONVILLE 0.5
SSE.
0700 AM HEAVY RAIN 3 W EDINBURG 39.65N 89.45W
08/09/2021 M1.76 INCH CHRISTIAN IL COCORAHS
COCORAHS STATION IL-CN-4 EDINBURG 3.0 W.
0700 AM HEAVY RAIN 2 WNW NORMAL 40.53N 89.02W
08/09/2021 M2.43 INCH MCLEAN IL COCORAHS
COCORAHS STATION IL-MCL-66 NORMAL 1.4 WNW.
0700 AM HEAVY RAIN 2 W DANVERS 40.53N 89.21W
08/09/2021 M4.95 INCH MCLEAN IL COCORAHS
COCORAHS STATION IL-MCL-9 DANVERS 1.7 WNW.
0700 AM HEAVY RAIN 1 NW PANA 39.40N 89.09W
08/09/2021 M1.14 INCH CHRISTIAN IL COCORAHS
COCORAHS STATION IL-CN-15 PANA.
0700 AM HEAVY RAIN LEXINGTON 40.64N 88.78W
08/09/2021 M1.36 INCH MCLEAN IL COCORAHS
COCORAHS STATION IL-MCL-28 LEXINGTON 0.5
SSE.
0700 AM HEAVY RAIN NORMAL 40.50N 88.99W
08/09/2021 M1.29 INCH MCLEAN IL COCORAHS
COCORAHS STATION IL-MCL-46 NORMAL 1.1 SSE.
0700 AM HEAVY RAIN 2 WSW CENTRAL ILLINOIS 40.47N 88.95W
08/09/2021 M3.64 INCH MCLEAN IL COCORAHS
COCORAHS STATION IL-MCL-48 BLOOMINGTON 1.5
ESE.
0700 AM HEAVY RAIN 3 SW BLOOMINGTON 40.45N 89.03W
08/09/2021 M2.31 INCH MCLEAN IL COCORAHS
COCORAHS STATION IL-MCL-50 BLOOMINGTON 3.8
SW.
0700 AM HEAVY RAIN CARLOCK 40.58N 89.13W
08/09/2021 M5.11 INCH MCLEAN IL COCORAHS
COCORAHS STATION IL-MCL-59 CARLOCK 0.1 ESE.
0700 AM HEAVY RAIN 1 SSE NORMAL 40.50N 88.98W
08/09/2021 M1.72 INCH MCLEAN IL COCORAHS
COCORAHS STATION IL-MCL-63 NORMAL 1.7 SE.
0700 AM HEAVY RAIN 3 W LELAND GROVE 39.78N 89.73W
08/09/2021 M1.64 INCH SANGAMON IL COCORAHS
COCORAHS STATION IL-SG-17 SPRINGFIELD 4.4 W.
0700 AM HEAVY RAIN 4 WNW LELAND GROVE 39.80N 89.74W
08/09/2021 M2.36 INCH SANGAMON IL COCORAHS
COCORAHS STATION IL-SG-46 4 NNE CURRAN.
0700 AM HEAVY RAIN 1 W CONGERVILLE 40.61N 89.22W
08/09/2021 M2.06 INCH WOODFORD IL COCORAHS
COCORAHS STATION IL-WF-16 CONGERVILLE 0.6
WSW.
0700 AM HEAVY RAIN 4 W KAPPA 40.67N 89.09W
08/09/2021 M1.17 INCH WOODFORD IL COCORAHS
COCORAHS STATION IL-WF-18 EL PASO 6.2 SW.
0700 AM HEAVY RAIN 3 S SECOR 40.69N 89.13W
08/09/2021 M1.35 INCH WOODFORD IL COCORAHS
COCORAHS STATION IL-WF-22 SECOR 3.4 S.
0700 AM HEAVY RAIN WATSON 39.02N 88.57W
08/09/2021 M1.33 INCH EFFINGHAM IL COCORAHS
COCORAHS STATION IL-EF-28 WATSON 0.1 S.
0700 AM HEAVY RAIN 2 E SOUTH JACKSONVILLE 39.71N 90.19W
08/09/2021 M2.47 INCH MORGAN IL COCORAHS
COCORAHS STATION IL-MG-14 JACKSONVILLE 2.6
SE.
0700 AM HEAVY RAIN 1 WSW LAWRENCEVILLE 38.72N 87.71W
08/09/2021 M1.13 INCH LAWRENCE IL COCORAHS
COCORAHS STATION IL-LW-3 1 W LAWRENCEVILLE.
0700 AM HEAVY RAIN 3 N SHIRLEY 40.46N 89.06W
08/09/2021 M2.50 INCH MCLEAN IL COCORAHS
COCORAHS STATION IL-MCL-39 BLOOMINGTON 5.0
WSW.
0700 AM HEAVY RAIN 2 W LELAND GROVE 39.77N 89.72W
08/09/2021 M2.35 INCH SANGAMON IL COCORAHS
COCORAHS STATION IL-SG-34 3 NE CURRAN.
0700 AM HEAVY RAIN 2 ENE STOY 39.00N 87.80W
08/09/2021 M1.80 INCH CRAWFORD IL MESONET
0700 AM HEAVY RAIN 1 N GRANDVIEW 39.84N 89.62W
08/09/2021 M1.47 INCH SANGAMON IL CO-OP OBSERVER
CO-OP OBSERVER STATION SFDI2 SPRINGFIELD.
0700 AM HEAVY RAIN 1 E TAYLORVILLE AIRPORT 39.53N 89.31W
08/09/2021 M1.39 INCH CHRISTIAN IL CO-OP OBSERVER
CO-OP OBSERVER STATION TAYI2 2.5 W
TAYLORVILLE.
0700 AM HEAVY RAIN SOUTH JACKSONVILLE 39.71N 90.23W
08/09/2021 M1.69 INCH MORGAN IL CO-OP OBSERVER
CO-OP OBSERVER STATION JCKI2 JACKSONVILLE.
0700 AM HEAVY RAIN 1 WSW SHERMAN 39.89N 89.62W
08/09/2021 M2.49 INCH SANGAMON IL CO-OP OBSERVER
CO-OP OBSERVER STATION SHRI2 SHERMAN.
0700 AM HEAVY RAIN 1 NW BUFFALO 39.86N 89.42W
08/09/2021 M1.55 INCH SANGAMON IL CO-OP OBSERVER
CO-OP OBSERVER STATION BUFI2 BUFFALO.
0630 AM HEAVY RAIN STONINGTON 39.64N 89.19W
08/09/2021 M1.70 INCH CHRISTIAN IL PUBLIC
0630 AM HEAVY RAIN 5 SW BERRY 39.67N 89.54W
08/09/2021 M1.60 INCH SANGAMON IL PUBLIC
0630 AM HEAVY RAIN PETERSBURG 40.01N 89.85W
08/09/2021 M3.33 INCH MENARD IL COCORAHS
COCORAHS STATION IL-ME-12 PETERSBURG 0.2 W.
0630 AM HEAVY RAIN 1 NNE FLORA 38.68N 88.48W
08/09/2021 M4.02 INCH CLAY IL CO-OP OBSERVER
CO-OP OBSERVER STATION FORI2 FLORA.
0620 AM HEAVY RAIN 1 WNW SPRINGFIELD 39.81N 89.66W
08/09/2021 M1.79 INCH SANGAMON IL COCORAHS
COCORAHS STATION IL-SG-52 SPRINGFIELD 1.9
NNW.
0615 AM HEAVY RAIN 3 N SALISBURY 39.93N 89.80W
08/09/2021 M1.85 INCH MENARD IL COCORAHS
COCORAHS STATION IL-ME-8 PETERSBURG 6.5 SSE.
0615 AM HEAVY RAIN 3 N SALISBURY 39.93N 89.80W
08/09/2021 M1.85 INCH MENARD IL CO-OP OBSERVER
CO-OP OBSERVER STATION AHNI2 ATHENS 4 WSW.
0610 AM HEAVY RAIN 2 NNW CENTRAL ILLINOIS 40.50N 88.93W
08/09/2021 M3.01 INCH MCLEAN IL COCORAHS
COCORAHS STATION IL-MCL-17 BLOOMINGTON 2.7
NE.
0600 AM HEAVY RAIN 2 S CENTRAL ILLINOIS AI 40.45N 88.91W
08/09/2021 M1.87 INCH MCLEAN IL COCORAHS
COCORAHS STATION IL-MCL-56 BLOOMINGTON 3.9
ESE.
0600 AM HEAVY RAIN 6 SSE CLAY CITY 38.61N 88.31W
08/09/2021 M3.60 INCH CLAY IL CO-OP OBSERVER
CO-OP OBSERVER STATION CLYI2 CLAY CITY 6
SSE.
0600 AM HEAVY RAIN 2 WSW LAWRENCEVILLE 38.72N 87.72W
08/09/2021 M1.13 INCH LAWRENCE IL CO-OP OBSERVER
CO-OP OBSERVER STATION BRPI2 1.7 W
LAWRENCEVILLE.
0530 AM HEAVY RAIN 2 E JACKSONVILLE 39.73N 90.20W
08/09/2021 M1.83 INCH MORGAN IL CO-OP OBSERVER
CO-OP OBSERVER STATION JAXI2 2.0 E
JACKSONVILLE.
0500 AM HEAVY RAIN JACKSONVILLE 39.73N 90.23W
08/09/2021 M2.90 INCH MORGAN IL MESONET
0500 AM HEAVY RAIN 3 WSW TOWANDA 40.55N 88.95W
08/09/2021 M1.67 INCH MCLEAN IL CO-OP OBSERVER
CO-OP OBSERVER STATION NRLI2 4 NE NORMAL.
&&